Albrecher, Hansjoerg and Constantinescu, Corina and Pirsic, Gottlieb and Regensburger, Georg and Rosenkranz, Markus (2010) An algebraic operator approach to the analysis of Gerber-Shiu functions. Insurance: Mathematics and Economics, 46 (1). pp. 42-51. ISSN 0167-6687.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We introduce an algebraic operator framework to study discounted penalty functions in renewal risk models. For inter-arrival and claim size distributions with rational Laplace transform, the usual integral equation is transformed into a boundary value problem, which is solved by symbolic techniques. The factorization of the differential operator can be lifted to the level of boundary value problems, amounting to iteratively solving first-order problems. This leads to an explicit expression for the Gerber-Shiu function in terms of the penalty function.
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||M.G. Rosenkranz|
|Date Deposited:||30 May 2012 16:17|
|Last Modified:||08 Jun 2012 11:27|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/29601 (The current URI for this page, for reference purposes)|
- Depositors only (login required):